| Model Number |
27304 |
| Medical Device Problem Codes |
Break (1069); Fluid/Blood Leak (1250); Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information regarding an external drainage and monitoring system.It was reported that on (b)(6) 2026, the doctor performed a lumbar puncture and catheter placement under local anesthesia, and a lumbar cistern drainage tube was inserted.The procedure was smooth and the tube was properly secured.On (b)(6) 2026, a small amount of drainage fluid leakage was observed at the three-way connector.Upon careful inspection, a crack was found in the three-way connector of the drainage tube.The drainage tube was immediately replaced with a new one.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.